Altmetric

Stable Numerical Approximation of Two-Phase Flow with a Boussinesq--Scriven Surface Fluid

File Description SizeFormat 
bssf_accepted.pdfAccepted version1.37 MBAdobe PDFView/Open
Title: Stable Numerical Approximation of Two-Phase Flow with a Boussinesq--Scriven Surface Fluid
Authors: Barrett, JW
Garcke, H
Nurnberg, R
Item Type: Journal Article
Issue Date: 1-Jan-2015
Date of Acceptance: 1-Jan-2015
URI: http://hdl.handle.net/10044/1/21186
DOI: https://dx.doi.org/10.4310/CMS.2015.v13.n7.a9
ISSN: 1539-6746
Publisher: International Press
Start Page: 1829
End Page: 1874
Journal / Book Title: Communications in Mathematical Sciences
Volume: 13
Issue: 7
Copyright Statement: © 2015 The Authors.
Publication Status: Published
Appears in Collections:Mathematics
Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx